Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 34232, 7 pages
http://dx.doi.org/10.1155/IJMMS/2006/34232

Oscillation of solutions of impulsive neutral difference equations with continuous variable

1Department of Mathematics, Huaihua College, Huaihua, Hunan 418008, China
2Department of Mathematics, Hunan Normal University, Changsha, Hunan 410081, China

Received 21 June 2005; Revised 1 April 2006; Accepted 25 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Ladas, L. Pakula, and Z. Wang, “Necessary and sufficient conditions for the oscillation of difference equations,” Panamerican Mathematical Journal, vol. 2, no. 1, pp. 17–26, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Shen, “Comparison theorems for oscillations of difference equations with continuous variables,” Chinese Science Bulletin, vol. 41, no. 18, pp. 1506–1510, 1996 (Chinese). View at Google Scholar · View at MathSciNet
  3. J. Shen and I. P. Stavroulakis, “Sharp conditions for nonoscillation of functional equations,” Indian Journal of Pure and Applied Mathematics, vol. 33, no. 4, pp. 543–554, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. Wei, “Oscillation of solutions of impulsive neutral delay difference equations,” Mathematical Theory and Applications, vol. 19, no. 2, pp. 119–121, 1999 (Chinese). View at Google Scholar · View at MathSciNet
  5. Y. Zhang and J. Yan, “Oscillation criteria for difference equations with continuous arguments,” Acta Mathematica Sinica, vol. 38, no. 3, pp. 406–411, 1995 (Chinese). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. B. G. Zhang, J. Yan, and S. K. Choi, “Oscillation for difference equations with continuous variable,” Computers & Mathematics with Applications, vol. 36, no. 9, pp. 11–18, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet